# SDR DL73G040937

- Difficulty date: September 30, 2002
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- Aircraft time: 40,385 hours, 20,595 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543135
- Part serial: 99155H9403
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L1 WINDOW SHATTERED IN FLIGHT.  REPLACED WINDSHIELD.
